# SDR TWRA9561

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 25TD47
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF WITH PACKS TURNED ON, CABIN FILLED WITH BLUE SMOKE FOR A SHORT PERIOD OF TIME.  MAINTENANCE AT JFK CHECKED ALL FOUR ENGINES FUEL HEATERS AND BLEED SYSTEMS.  ALL FOUND OK.  COALESCER BAGS WERE REPLACED IAW 21-51-05.  ALSO, CLEARED BLOCKAGE IN THE NR 1 PACK DRAIN LINE.  (M)
